MAUDE Adverse Event Report: LIVANOVA USA, INC. LEAD MODEL 303

LIVANOVA USA, INC. LEAD MODEL 303
Model Number 303-20
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient was found to have high impedance back in (b)(6) 2025 and had x-rays done.The patient had a lot of scar tissue, so the surgeon elected to just cut the lead and explant the generator.The explanted lead has not been received by product analysis to date.No other relevant information has been received to date.
 
Event or Problem Description
Additional information received noting that high impedance was first seen on (b)(6) 2025.Also, the explanted lead was discarded.

Brand Name
LEAD MODEL 303
Common Device Name
LEAD
Manufacturer (Section D)
LIVANOVA USA, INC.
100 cyberonics boulevard
houston TX 77058
Manufacturer (Section G)
HOUSTON
100 cyberonics blvd
suite 600
houston TX 77058
Manufacturer Contact
cindy scott
100 cyberonics blvd
suite 600
houston, TX 77058
2816672681
MDR Report Key24434497
Report Number1644487-2026-10252
Device Sequence Number10244312
Product Code LYJ
UDI-Device Identifier05425025750115
UDI-Public05425025750115
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/13/2013
Device Model Number303-20
Device Lot Number205829
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2026
Supplement Date Received by Manufacturer03/13/2026
Initial Report FDA Received Date02/24/2026
Supplement Report FDA Received Date04/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/05/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age17 YR
Patient SexFemale